Jamal Kawach

I am a Ph.D. student at the University of Toronto working with Stevo Todorcevic and Jordi López-Abad. You can find a copy of my CV here.


I am interested in Ramsey theory (especially infinite-dimensional Ramsey theory) and its interactions with other areas of mathematics, including set theory, the geometry of Banach spaces, and topological dynamics.

From January 2018 to August 2019, I was the organizer of the Secret Student Set Theory Seminar.

Preprints and publications

  1. Jamal K. Kawach. Parametrized Ramsey theory of infinite block sequences of vectors. Preprint (submitted).   arxiv
  2. Jamal K. Kawach and Stevo Todorcevic. Topological Ramsey spaces of equivalence relations and a dual Ramsey theorem for countable ordinals. Preprint (submitted).   arxiv
  3. Jamal K. Kawach. An infinite-dimensional version of Gowers' FIN±k theorem. Proc. Amer. Math. Soc. 148 (2020), 4137–4150.   arxiv   journal